Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Honey Girl

Why do Cysts/Nodules do this???? Weird Side Effect

Recommended Posts

Anyone know why when you get a cyst/nodule it turns sooo dark/purplish colour?

The colour is almost worse than the actual cyst itself, cos it draws attention to that spot, rather than if it was flesh coloured!!

Thanking you,

Honey

Share this post


Link to post
Share on other sites

same here, i use to rarely get cysts maybe one every couple of months and they didnt last that long. Maybe those ones werent cyst but just giant papules/pustules whatever. But recently i started getting those deep underground ones that stay on your face for months, they arent even that noticeable as they seem to mostly be underskin, except they start turning freaking dark purple. Now i got so much dark purple/brown pigmentation shit on my face, on accutane for now so i hope i dont get more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×